# SDR DALA2024022902851

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 24,463 hours, 9,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5021370) AFT LEFT EMERGENCY EXIT LIGHT SEGMENT (M1673) INOP. R/R (M1673) BATTERY PACK PER B737 AMM 33-51. OPS NML.
